MathSciNet Relay Station
MathSciNet bibliographic data
MR466472 (57 #6351) 28A20 (49A50)
Ioffe, Alexander D. Representation theorems for multifunctions and analytic sets. Bull. Amer. Math. Soc. 84 (1978), no. 1, 142–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement